# SDR P5CA9500062

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 69B400331
- Condition: Blown
- Location: Apu
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, APPLIED POWER AND WHEELWELL FIRE WARNING LIGHT CAME ON.  LIGHT WENT OUT WHEN RETURNED TO IDLE, RETURNED TO BLOCKS.  ON LEAK CHECK BY MAINTENANCE, APU SUPPLY DUCT BURST.  INSTALLED BLOCKING PLATE AND PLACARDED APU INOPERATIVE.
